Loading [MathJax]/jax/output/CommonHTML/jax.js
Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1975, Volume 9, Issue 4, Pages 751–792
DOI: https://doi.org/10.1070/IM1975v009n04ABEH001497
(Mi im2053)
 

This article is cited in 57 scientific papers (total in 57 papers)

Topological invariants of elliptic operators. I. K-homology

G. G. Kasparov
References:
Abstract: In this paper the homological K-functor is defined on the category of involutory Banach algebras, and Bott periodicity is proved, along with a series of theorems corresponding to the Eilenberg–Steenrod axioms. As an application, a generalization of the Atiyah–Singer index theorem is obtained, and some problems connected with representation rings of discrete groups and higher signatures of smooth manifolds are discussed.
Bibliography: 16 items.
Received: 31.07.1974
Bibliographic databases:
UDC: 513.8
MSC: Primary 58G10; Secondary 55F50, 55B20
Language: English
Original paper language: Russian
Citation: G. G. Kasparov, “Topological invariants of elliptic operators. I. K-homology”, Math. USSR-Izv., 9:4 (1975), 751–792
Citation in format AMSBIB
\Bibitem{Kas75}
\by G.~G.~Kasparov
\paper Topological invariants of elliptic operators.~I. $K$-homology
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 4
\pages 751--792
\mathnet{http://mi.mathnet.ru/eng/im2053}
\crossref{https://doi.org/10.1070/IM1975v009n04ABEH001497}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=488027}
\zmath{https://zbmath.org/?q=an:0328.58016}
Linking options:
  • https://www.mathnet.ru/eng/im2053
  • https://doi.org/10.1070/IM1975v009n04ABEH001497
  • https://www.mathnet.ru/eng/im/v39/i4/p796
  • This publication is cited in the following 57 articles:
    1. Baiying Ren, Hang Wang, Zijing Wang, “An equivariant index theorem on ℝn in the context of continuous fields of C*-algebras”, Sci. China Math., 2025  crossref
    2. Kengo Matsumoto, Mathematical Physics Studies, Symbolic Dynamical Systems and C*-Algebras, 2025, 143  crossref
    3. Xiaoman Chen, Kun Gao, Jiawen Zhang, “The strongly quasi-local coarse Novikov conjecture and Banach spaces with Property (H)”, Kyoto J. Math., 64:1 (2024)  crossref
    4. Kengo Matsumoto, “K-theoretic duality for extensions of Cuntz–Krieger algebras”, Journal of Mathematical Analysis and Applications, 531:2 (2024), 127827  crossref
    5. Hang Wang, Chaohua Zhang, Dapeng Zhou, “Localization Calgebras and index pairing”, J. Homotopy Relat. Struct., 18:1 (2023), 1  crossref
    6. Zheng Luo, Qin Wang, Yazhou Zhang, “The coarse Novikov conjecture for coarse fibrations over Banach spaces with Property (H)”, Ann. Funct. Anal., 13:3 (2022)  crossref
    7. Jens Kaad, “On the Unbounded Picture of KK-Theory”, SIGMA, 16 (2020), 082, 21 pp.  mathnet  crossref
    8. Rufus Willett, Guoliang Yu, Higher Index Theory, 2020  crossref
    9. Chi-Kwong Fok, “Equivariant twisted Real K-theory of compact Lie groups”, Journal of Geometry and Physics, 124 (2018), 325  crossref
    10. Jonathan Rosenberg, Open Problems in Mathematics, 2016, 377  crossref
    11. Emil Prodan, Hermann Schulz-Baldes, “Generalized Connes–Chern characters inKK-theory with an application to weak invariants of topological insulators”, Rev. Math. Phys., 28:10 (2016), 1650024  crossref
    12. Xiaoman Chen, Qin Wang, Guoliang Yu, “The coarse Novikov conjecture and Banach spaces with Property (H)”, Journal of Functional Analysis, 2015  crossref
    13. Fabio Cipriani, Daniele Guido, Tommaso Isola, Jean-Luc Sauvageot, “Spectral triples for the Sierpinski gasket”, Journal of Functional Analysis, 2014  crossref
    14. Xiaoman Chen, Qin Wang, Zhijie Wang, “Fibred coarse embedding into non-positively curved manifolds and higher index problem”, Journal of Functional Analysis, 2014  crossref
    15. R.J.. Deeley, “Geometric K-homology with coefficients II: The Analytic Theory and Isomorphism”, J. K-Theory, 2013, 1  crossref
    16. Xiaoman Chen, Qin Wang, Guoliang Yu, “The maximal coarse Baum–Connes conjecture for spaces which admit a fibred coarse embedding into Hilbert space”, Advances in Mathematics, 249 (2013), 88  crossref
    17. Moulay-Tahar Benameur, Alan L. Carey, “Higher spectral flow and an entire bivariant JLO cocycle”, J K-Theor, 11:1 (2013), 183  crossref
    18. Rufus Willett, Guoliang Yu, “Higher index theory for certain expanders and Gromov monster groups, I”, Advances in Mathematics, 229:3 (2012), 1380  crossref
    19. Roger Howe, Mathematical Methods in Systems, Optimization, and Control, 2012, 221  crossref
    20. Ulrich Bunke, Thomas Schick, Springer Proceedings in Mathematics, 17, Global Differential Geometry, 2012, 303  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:955
    Russian version PDF:348
    English version PDF:58
    References:70
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025